Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Redness and pain in eyes. Subconjunctival steroid injection taken. Control?

, i have a recurrent episcleritis in my eye.This condition started since 2006 i have been having recurrent episodes of redness and pain with itching in my right eye and this last for several weeks. The condition was initially responsive to topical steroids but became serious that i was given subconjunctival steriod injection in February this year before the pain stopped. now the same redness and pain have started in my left eye and i was given a depromedrol injection in this left eye in February 2012. please what can i use to control this ?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear user
as per the historu you are diagnosed to have episcleritis. Episcleritis is usually responsive to steroids and it usually will not cause major problems. However scleritis which may resemble episcleritis is known to cause complications. Scleritis is known to be associated with some autoimmune diseases. So kindly undergo detailed evaluation and investigations to rule out scleritis. If your symptoms are not getting relieved from steroids, many other drugs like immunosuppressants can be used.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor